please someone help me!Hello first of all I want to say that I was taking Pulsatilla and Kali Bichromicum for my sinuses. It was helping alot with my sinus probelems. I always thought that homeopathic medicine had no side effects so I was care free and overdosed on what was told my homeopath. I took it for three months. At the end of the third month after every time I took it I began experience panic attacks and began feeling like I was going crazy. So I stopped taking it. Its been a month now and the panic attacks arnt as strong as it was but I still have them and wonder if they are permanent now? Is there anything I can do to fix this? PLEASE HELP!!
nonu54 on 2010-08-13
You may take Nux Vomica 30c thrice a day for only one day (not daily) and this should antidote the effects of medicines you have taken.
♥ kadwa 8 years agoOne dose means
If the medicine is in pills(pellets) form 4 pills(pellets). Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 3-4 drops in some 20 ml water. Sip up slowly.
♥ kadwa 8 years agoI took the nux but it diddnt antidote can you tell me what I do now ?
nonu54 8 years agoPlease follow Sheetal. i am reading all posts by Sheetal with great interest and i hope that she will help you out.
♥ kadwa 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.